Skip to Content

How do you stand the insanely severe, unrelenting upper abd. pain when you quit opiates?help!?

Responses (1)

It would be a good idea to gradually secede the dosages to reduce effects of withdrawal. But if it's already too late for that... take some pain relievers
(that do not interact with the opiates you took that may still be in your bloodstream [depending on it's half life and how long ago you took the drugs]). Or take muscle relaxants if they are muscular cramps.
Make sure you consult with your medical adviser (being your doctor or pharmacist) before you take any drugs or herbs, and clear that they do not mix with other drugs you are taking. Because there could be serious side effects if two drugs that interact mix. I hope that helps! :)

-Thomas

laurie8 11 Mar 2012

thanks, Im planning on trying again, part of the upperabdominal pain has to be because i vomit or dry heave for so long. The last time in about the 10th to 12th hour of heaving deepgreen bile, it turned to red(blood)for a couple hours, so i finally went to a hospital and they gave me 3 10mg iv's of morphine and i was still having severe upper abdominal pain, they gave me different things for the nausea 3 times and a gi coctail... I started going back into pretty bad withdrawals again in about8-9hours till i could fill my prescription. I can stand most of it (I can bear a LOT) except the intensity of the pain for so long an amount of time... I just cant bear it, but i really want to be free.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions